Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
A CHARACTERIZATION OF SYMMETRIC CONES BY THE DEGREES OF BASIC RELATIVE INVARIANTS
Takashi YAMASAKITakaaki NOMURA
Author information
JOURNALS FREE ACCESS

2016 Volume 70 Issue 2 Pages 237-257

Details
Abstract

In this paper, we characterize irreducible symmetric cones among homogeneous cones Ω of rank r by the fact that the basic relative invariants for Ω and for Ω(the dual cone of Ω) both have the degrees 1, 2,... , r, up to permutations.

Information related to the author
© 2016 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top